# SDR UALA2012020200653

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Part serial: 32
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE CATCHES ON AFT DOOR OPENING ACTUATOR LINKAGE.  REMOVED & REPLACED LT O/W SLIDE IAW B767-300 AMM.  RE-ARMING ACCOMPLISHED ON TASK CARD 4165R607.
